# SDR 05FDEA00499

- Difficulty date: March 11, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Splice
- Condition: Corroded
- Location: Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE AT BS 678 STRINGER 28L. INSTALLED NEW STRINGER SPLICE AT BS 678, STR 28L IAW SRM 51-30-2 & SRM 51-10-2.
